# SDR SWI2023F00445

- Difficulty date: August 26, 2023
- Submitted: November 1, 2023
- Operation: Air carrier
- Aircraft: N718SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10184
- Aircraft time: 47,805 hours, 31,219 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SEAT TRACK FLOOR BEAM AT RBL9 BETWEEN FS1000.00 TO FS1069.75 SEVERAL AREAS HAS CORROSION (MARKED)   (C-CHECK RO 11/4/2023)   NO CORROSION NOTED ON FLOOR BEAM RBL9 FS1037 - FS1069.75. REMOVED CORROSION AT RH FLOOR BEAM RBL9 BETWEEN FS1000 - FS1037, FOUND FLOOR BEAM FLANGE TO BE OUT OF LIMITS PER CRJ700 SRM 53-61-43-101-001-A01. PERFORMED FLOOR BEAM SPLICE REPAIR AT RBL9 BETWEEN FS977.00 TO FS1037.50 REF CRJ700 SRM 53-00-41-201-001-A01 AND DWG MM690-35041 REV AB. COMPLIED WITH TASK CARD 51-900-1002-SKY.
